Remark on Construction of the Illumination of a Spherical Surface by Orthogonal Axonometric Projection
Matematicko-fyzikálny časopis (1955)
- Volume: 05, Issue: 3, page 152-161
- ISSN: 0139-9918
Access Full Article
topHow to cite
topČeněk, Gabriel. "Poznámka ku konštrukcii osvetlenia guľovej plochy v ortogonálne axonometrickom premietaní." Matematicko-fyzikálny časopis 05.3 (1955): 152-161. <http://eudml.org/doc/29631>.
@article{Čeněk1955,
author = {Čeněk, Gabriel},
journal = {Matematicko-fyzikálny časopis},
language = {slo},
number = {3},
pages = {152-161},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Poznámka ku konštrukcii osvetlenia guľovej plochy v ortogonálne axonometrickom premietaní},
url = {http://eudml.org/doc/29631},
volume = {05},
year = {1955},
}
TY - JOUR
AU - Čeněk, Gabriel
TI - Poznámka ku konštrukcii osvetlenia guľovej plochy v ortogonálne axonometrickom premietaní
JO - Matematicko-fyzikálny časopis
PY - 1955
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 05
IS - 3
SP - 152
EP - 161
LA - slo
UR - http://eudml.org/doc/29631
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.